# SDR IPXA2021061470534

- Difficulty date: May 19, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Part number: WSP10621
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLOWER CENTER CARGO BALL RETAINER (WSP1062-1) & SPACER (WSP1063-3) ARE CORRODED.REMOVED, FABRICATED AND REPLACED RETAINER AND SPACER IAW VT-SAA EA 011-5300-01-A9142 REV. I/.R AND UPS EO MD11-2550-80661-A. (MINOR)
